# SDR DALA2021063003593

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 80,250 hours, 24,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EMERGENCY EXIT SIGN 2R FELL OFF. CORRECTIVE ACTION: SECURED EMERGENCY EXIT SIGN/COVER AT 2R NO DEFECTS NOTED. (7840414)
